×

On abundance theorem for semi log canonical threefolds. (English) Zbl 0990.14005

O. Fujino [Duke Math. J. 102, 513-532 (2000; Zbl 0986.14007)] proved an abundance theorem for semi log canonical threefolds. In the present paper he gives an exposition of his theorem. His theorem is a generalization of the log abundance theorem for threefolds shown by S. Keel, K. Matsuki and J. McKernan [Duke Math. J. 75, 99-119 (1994; Zbl 0818.14007)].

MSC:

14E30 Minimal model program (Mori theory, extremal rays)
14J30 \(3\)-folds
14C20 Divisors, linear systems, invertible sheaves
14E07 Birational automorphisms, Cremona group and generalizations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] F. Ambro: The locus of log canonical singularities. (1998) (preprint).
[2] A. Beauville: Complex Algebraic Surfaces, 2nd ed. London Math. Soc. Stud. Texts, 34 (1996). · Zbl 0849.14014
[3] O. Fujino: Abundance theorem for semi log canonical threefolds. RIMS- 1213 (1998) (preprint). · Zbl 0986.14007 · doi:10.3792/pjaa.75.80
[4] O. Fujino: Base point free theorem of Reid-Fukuda type (1999) (preprint). · Zbl 0971.14009
[5] T. Fujita: Fractionally logarithmic canonical rings of surfaces. J. Fac. Sci. Univ. Tokyo. 30 , 685-696 (1984). · Zbl 0543.14004
[6] S. Iitaka: Algebraic Geometry, An Introduction to Birational Geometry of Algebraic Varieties. Grad. Texts in Math., 76 , Springer (1981). · Zbl 0491.14005
[7] K. Karu: Minimal models and boundedness of stable varieties. preliminary version (1998) (preprint). · Zbl 0980.14008
[8] Y. Kawamata: Pluricanonical systems on minimal algebraic varieties. Inv. Math., 79 , 567-588 (1985). · Zbl 0593.14010 · doi:10.1007/BF01388524
[9] Y. Kawamata: Abundance theorem for minimal threefolds. Inv. Math., 108 , 229-246 (1992). · Zbl 0777.14011 · doi:10.1007/BF02100604
[10] Y. Kawamata: On Fujita’s freeness conjecture for 3-folds and 4-folds. Math. Ann., 308 , 491-505 (1997). · Zbl 0909.14001 · doi:10.1007/s002080050085
[11] Y. Kawamata, K. Matsuda, and K. Matsuki: Introduction to the Minimal Model Problem, in Algebraic Geometry, Sendai 1985 . Adv. Stud. Pure Math., 10 , Kinokuniya and North-Holland, 283-360 (1987). · Zbl 0672.14006
[12] S. Keel, K. Matsuki, and J. McKernan: Log abundance theorem for threefolds. Duke Math. J., 75 , 99-119 (1994). · Zbl 0818.14007 · doi:10.1215/S0012-7094-94-07504-2
[13] J. Kollár: Projectivity of complete moduli. J. Differential Geom., 32 , 235-268 (1990). · Zbl 0684.14002
[14] J. Kollár et al. : Flips and Abundance for Algebraic Threefolds. Astérisque, 211 , Soc. Math. France (1992).
[15] J. Kollár and S. Mori: Birational geometry of algebraic varieties. Cambridge Tracts in Math., 134 (1998).
[16] J. Kollár and N. Shepherd-Barron: Threefolds and deformations of surface singularities. Invent. Math., 91 , 299-338 (1988). · Zbl 0642.14008 · doi:10.1007/BF01389370
[17] D. Mumford: Abelian Varieties. Oxford Univ. Press, pp. 1-242 (1970). · Zbl 0223.14022
[18] F. Sakai: Kodaira dimensions of complements of divisors, in Complex Analysis and Algebraic Geometry . Iwanami and Cambridge Univ. Press, pp. 239-257 (1977). · Zbl 0375.14009 · doi:10.1017/CBO9780511569197.018
[19] V. V. Shokurov: 3-fold log flips. Izv. Ross. Akad. Nauk Ser. Mat., 56 , 105-203 (1992); Russian Acad. Sci. Izv. Math. 40 , 95-202 (1993) (translated in English).
[20] E. Szabó: Divisorial log terminal singularities. J. Math. Sci. Univ. Tokyo, 1 , 631-639 (1995). · Zbl 0835.14001
[21] K. Ueno: Classification Theory of Algebraic Varieties and Compact Complex Spaces. Springer Lecture Notes, vol. 439, pp. 1-278 (1975). · Zbl 0299.14007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.